# SDR GAIA99220

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 'ZERO B TRANSITION' CHECK AT AVBORNE HEAVY MAINTENANCE FACILITY, PRIOR TO THIS AIRCRAFT BEING ON THE KHA CERTIFICATE.  FORWARD GALLEY DOOR CUTOUT AT LOWER AFT CORNER BEAR STRAP HAS CRACK.  STOP DRILLED CRACK AT GALLEY DOOR CUTOUT BEAR STRAP IAW B727 SRM 51-10-1.  PERFORMED HFEC TO VERIFY NO ADDITIONAL CRACKS.  INSTALLED REPAIR IAW BOEING SB 727-53-188 REV 2.  (M)
